Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 247, NWS Indianapolis, IN

June 20, 2011Fountain County, Montgomery County, Tippecanoe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 20, 2011, 9:22 AM EDT for Fountain County, Montgomery County, Tippecanoe County, Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 9:22 AM EDT (13:22 UTC)
Expired
Jun 20, 2011, 10:00 AM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS53 KIND 201322
SVRIND
INC045-107-157-201400-
/O.NEW.KIND.SV.W.0247.110620T1322Z-110620T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 AM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1000 AM EDT

* AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES EAST OF VEEDERSBURG...OR 14 MILES
  NORTHWEST OF CRAWFORDSVILLE.  THIS STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINGATE AND WAYNETOWN AROUND 1000 AM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 16 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4026 8720 4028 8670 3994 8670 4004 8726
TIME...MOT...LOC 1322Z 270DEG 2KT 4014 8714
WIND...HAIL <50MPH 1.00IN

$$

PUMA
3 follow-up statements
620 
WWUS53 KIND 201331
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 AM EDT MON JUN 20 2011

INC045-201341-
/O.CAN.KIND.SV.W.0247.000000T0000Z-110620T1400Z/
FOUNTAIN-
931 AM EDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FOUNTAIN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4002 8710 4026 8705 4028 8670 3994 8670
TIME...MOT...LOC 1331Z 275DEG 27KT 4014 8696

$$

INC107-157-201400-
/O.CON.KIND.SV.W.0247.000000T0000Z-110620T1400Z/
MONTGOMERY-TIPPECANOE-
931 AM EDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MONTGOMERY AND SOUTHERN TIPPECANOE COUNTIES UNTIL 1000 AM EDT...

AT 929 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES NORTHWEST OF CRAWFORDSVILLE...MOVING EAST
AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRAWFORDSVILLE AROUND 940 AM EDT...
  DARLINGTON AROUND 950 AM EDT...
  CLARKS HILL AND NEW ROSS AROUND 955 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4002 8710 4026 8705 4028 8670 3994 8670
TIME...MOT...LOC 1331Z 275DEG 27KT 4014 8696
WIND...HAIL <50MPH 1.00IN

$$

PUMA
206 
WWUS53 KIND 201344
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 AM EDT MON JUN 20 2011

INC107-157-201400-
/O.CON.KIND.SV.W.0247.000000T0000Z-110620T1400Z/
MONTGOMERY-TIPPECANOE-
944 AM EDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MONTGOMERY AND SOUTHEASTERN TIPPECANOE COUNTIES UNTIL 1000 AM EDT...

AT 943 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES NORTH OF CRAWFORDSVILLE...MOVING EAST AT 30
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DARLINGTON AROUND 950 AM EDT...
  CLARKS HILL AROUND 955 AM EDT...
  NEW ROSS AROUND 1000 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4004 8694 4027 8686 4028 8670 3994 8670
TIME...MOT...LOC 1345Z 274DEG 26KT 4014 8683
WIND...HAIL <50MPH 1.00IN

$$

PUMA
770 
WWUS53 KIND 201355
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 AM EDT MON JUN 20 2011

INC107-157-201405-
/O.EXP.KIND.SV.W.0247.000000T0000Z-110620T1400Z/
MONTGOMERY-TIPPECANOE-
955 AM EDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY AND
SOUTHEASTERN TIPPECANOE COUNTIES WILL EXPIRE AT 1000 AM EDT/900 AM
CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4004 8694 4027 8686 4028 8670 3994 8670
TIME...MOT...LOC 1355Z 274DEG 26KT 4004 8676

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:58 AM EDT, 24 minutes earlier.

Area forecast discussion, Jun 20, 8:58 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
858 AM EDT MON JUN 20 2011

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A LINGERING WARM FRONT OVER ILLINOIS AND INDIANA WILL CONTINUE TO
PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK.
TODAY THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN
THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR
TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND PROVIDE AMPLE
MOISTURE FOR THUNDERSTORM DEVELOPMENT. A COLD FRONT IS THEN EXPECTED
TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING
CHANCES FOR MORE SHOWERS AND STORMS. HIGH PRESSURE IS EXPECTED TO
BUILD IN ACROSS INDIANA ON FRIDAY THROUGH SUNDAY...BRINGING A RETURN
TO DRY AND COOLER WEATHER.

&&

.NEAR TERM /REST OF TODAY/...
RADAR MOSAIC SHOWS ONE AREA OF STORMS OVER CENTRAL AND EASTERN
INDIANA WITH ANOTHER LINE MOVING INTO THE NORTHWESTERN COUNTIES.
THUS FOR THE UPDATE INCREASED POPS TO CATEGORICAL THROUGH THE
MORNING HOURS FOR THESE AREAS AND INCREASED QPF TO ALMOST AN INCH
AN A HALF FOR THESE AREAS WITH THE EXPECTATION OF STORM TOTAL LOCALIZED
AMOUNTS OF MORE THAN 4 INCHES. KEPT ONLY A CHANCE GOING IN THE
SOUTHWEST IN CASE OF SOUTHERN DEVELOPMENT ON THE LINE IN THE
NORTHWEST. DROPPED TEMPERATURES A FEW MORE DEGREES IN THE
NORTHEAST AND INCREASED CLOUD COVER AS IT IS UNLIKELY THAT AREA
WILL SEE MUCH IF ANY SUN WITH CURRENT ROUND OF STORMS AND MORE
CLOUD COVER MOVING IN FROM UPSTREAM.

FOR AFTER 18Z STILL EXPECTING UPPER RIDGE MOVING INTO THE AREA TO
PUSH THE STORMS NORTH SO FOR NOW WILL KEEP JUST A CHANCE GOING
ACROSS THE NORTH AND A SLIGHT CHANCE ELSEWHERE.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MODELS ARE IN GOOD AGREEMENT WITH PATTERN OVERALL SO WILL USE A
BLEND THIS PERIOD TOO. STRONGER RIDGING WILL BUILD ACROSS CENTRAL
INDIANA BY TONIGHT AND MODEL SOUNDINGS CONTINUE TO SHOW OUR
ATMOSPHERE WELL CAPPED. DRY WX AND PARTLY CLOUDY SKIES ARE IN STORE
FOR TONIGHT WITH LOWS AROUND 70.

RIDGE SLIDES EAST OF THE AREA ON TUESDAY AND HIGH INSTABILITY
RETURNS. THIS WILL BRING A RETURN FOR CHANCES OF SCATTERED
THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. PER SPC/S SEVERE
WEATHER OUTLOOK...SOUTH OF THE WARM FRONT...DAYTIME HEATING WILL
STEEPEN LOW LEVEL LAPSE RATES ACROSS A BROAD AND UNSTABLE WARM
SECTOR SUCH THAT INHIBITION WILL BECOME NEGLIGIBLE. AS A RESULT...
ISOLATED-SCT THUNDERSTORMS MAY SEEMINGLY DEVELOP WITHIN A SOMEWHAT
CHAOTIC OR RANDOM FASHION IN AREAS WELL AHEAD OF COLD FRONT. EVEN
SO...DEEP LAYER SHEAR SHOULD SUPPORT A MIX OF SUPERCELLS AND
ORGANIZED MULTI-CELL THUNDERSTORM CLUSTERS. LARGE HAIL...DAMAGING
WINDS AND EVEN ISOLATED TORNADOES ARE POSSIBLE.

USED A MOS BLEND FOR HIGHS IN THE LOW 90S.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL
PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE
IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON
WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE
CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON THURSDAY
WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME INSTABILITY
SHOWERS.

COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR
FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY
DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS
POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH
FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY
FORECAST FOR NOW FOR NEXT WEEKEND.

&&

.AVIATION /DISCUSSION FOR THE 201200Z TAFS/...

AS ONE AREA OF TSRA CURRENTLY OVER THE KIND AND KLAF AREAS SHIFTS
NORTHEAST...A LINE OF STORMS ACROSS ILLINOIS WILL PUSH EAST INTO THE
AREA AFTER 12Z. AT THE MOMENT IT APPEARS THAT THIS LINE WILL IMPACT
KLAF AND BRUSH KIND. THUS HAVE INCLUDED TEMPO GROUPS THERE THIS
MORNING. CONFIDENCE IS LOWER FOR KIND...BUT ERRED ON SIDE OF CAUTION.

PRESENT INDICATIONS ARE THAT KBMG AND KHUF MIGHT BE SPARED ORGANIZED
THUNDERSTORMS...SO WILL ONLY GO WITH A CB MENTION THERE.

TSRA THREAT WILL DIMINISH LATER THIS MORNING AND THROUGH THE
AFTERNOON AS UPPER RIDGING BUILDS IN. OVERNIGHT LOOKS TO BE DRY WITH
UPPER RIDGE IN PLACE. LIGHT WINDS AND RECENT RAIN SHOULD LEAD TO AT
LEAST MVFR FOG DEVELOPMENT OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA/SMF
NEAR TERM...CP
SHORT TERM...SMF
LONG TERM....PUMA
AVIATION...50
Hazardous weather outlook, Jun 20, 2:54 AM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 AM EDT MON JUN 20 2011

INZ021-028>031-035>049-051>057-060>065-067>072-210700-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
254 AM EDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS...IN ADDITION TO
LIGHTNING WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED
FLOODING MAY OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD WITH
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES AS THE MAIN
THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR
FLOODING REPORTS THROUGH THIS AFTERNOON...AND AGAIN ON TUESDAY AND
WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, Jun 20, 8:43 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 AM     FLOOD            FRANKLIN                39.49N 86.06W
06/20/2011                   JOHNSON            IN   PUBLIC

            SEVERAL ROADS UNDER WATER IN FRANKLIN.

&&

AHOMANN
Special weather statement, Jun 20, 8:57 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
857 AM EDT MON JUN 20 2011

INZ021-028>031-035-036-201345-
CARROLL-CLINTON-FOUNTAIN-HOWARD-MONTGOMERY-TIPPECANOE-WARREN-
857 AM EDT MON JUN 20 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN CLINTON...CARROLL...
NORTHERN FOUNTAIN...WESTERN HOWARD...NORTHERN MONTGOMERY...TIPPECANOE
AND NORTHEASTERN WARREN COUNTIES UNTIL 945 AM EDT...

AT 851 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSPORT...OR 21 MILES EAST OF
DANVILLE...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

WHEN THUNDER ROARS...GO INDOORS!

THIS STORM WILL BE NEAR...
WINGATE AROUND 905 AM EDT...
NEW RICHMOND AROUND 910 AM EDT...
LINDEN AROUND 915 AM EDT...
CLARKS HILL AND COLFAX AROUND 930 AM EDT...
FRANKFORT AROUND 940 AM EDT...

&&

LAT...LON 4072 8652 4070 8652 4070 8638 4057 8636
      4057 8612 4055 8609 4042 8608 4040 8624
      4018 8661 4018 8669 4016 8670 4016 8745
      4046 8715 4049 8708 4057 8710 4057 8678
      4073 8666
TIME...MOT...LOC 1257Z 269DEG 38KT 4024 8715

PUMA
Local storm report, Jun 20, 9:11 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     FLOOD            4 S SHELBYVILLE         39.47N 85.78W
06/20/2011                   SHELBY             IN   EMERGENCY MNGR

            SR 9 FLOODED AT CR 350 S AND BETWEEN CR 500 AND 600 S.

&&

AHOMANN
Local storm report, Jun 20, 9:12 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
912 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     FLOOD            SHELBYVILLE             39.52N 85.78W
06/20/2011                   SHELBY             IN   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING IN SHELBYVILLE...ESPECIALLY
            ON COLESCOTT ST. BETWEEN HARRISON AND MILLER ST.

&&

AHOMANN
Local storm report, Jun 20, 9:16 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
916 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     TSTM WND DMG     3 SSW SHELBYVILLE       39.48N 85.80W
06/20/2011                   SHELBY             IN   EMERGENCY MNGR

            POWERLINES DOWN NEAR 350 S AND COLUMBUS RD. REPORTED AT
            817 AM.

&&

AHOMANN
Local storm report, Jun 20, 9:18 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
918 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HEAVY RAIN       FAIRLAND                39.60N 85.86W
06/20/2011  E2.50 INCH       SHELBY             IN   EMERGENCY MNGR

            2.50 INCHES OF RAIN SINCE 6 AM IN FAIRLAND.

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 1:39 AM EDTSevere Thunderstorm WarningINDLawrence, Martin36 min
Jun 20, 2:15 AM EDTSevere Thunderstorm WarningINDLawrence30 min
Jun 20, 2:53 AM EDTSpecial Weather StatementINDMorgan52 min
Jun 20, 3:06 AM EDTSpecial Weather StatementINDMontgomery24 min
Jun 20, 3:16 AM EDTSevere Thunderstorm WarningINDMonroe, Morgan44 min
Jun 20, 3:59 AM EDTSevere Thunderstorm WarningINDBrown, Hendricks, Johnson, Marion, Morgan46 min
Jun 20, 4:44 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby46 min
Jun 20, 5:30 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby45 min
Jun 20, 5:31 AM EDTAreal Flood AdvisoryINDHancock, Johnson, Marion, Morgan, Shelby4 hr
Jun 20, 5:39 AM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Shelby51 min
Jun 20, 5:54 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren51 min
Jun 20, 6:16 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion44 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby51 min
Jun 20, 6:49 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion, Tipton56 min
Jun 20, 6:56 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren49 min
Jun 20, 7:05 AM EDTAreal Flood WarningINDHamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more4 hr
Jun 20, 7:06 AM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Rush, Shelby54 min
Jun 20, 7:31 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren3 hr
Jun 20, 7:42 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe, Warren48 min
Jun 20, 7:46 AM EDTSpecial Weather StatementINDHamilton, Hancock44 min
Jun 20, 7:54 AM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby51 min
Jun 20, 8:14 AM EDTAreal Flood AdvisoryINDDecatur, Rush3 hr
Jun 20, 8:29 AM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more3 hr
Jun 20, 8:36 AM EDTSevere Thunderstorm WarningINDDecatur, Rush39 min
Jun 20, 8:57 AM EDTSpecial Weather StatementINDCarroll, Clinton, Howard, Tippecanoe48 min
Jun 20, 8:59 AM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby6 hr
Jun 20, 9:26 AM EDTFlash Flood WarningINDHamilton, Hancock, Marion6 hr
Jun 20, 9:59 AM EDTAreal Flood WarningINDHendricks, Montgomery, Parke, Putnam3 hr
Jun 20, 10:25 AM EDTSpecial Weather StatementINDHancock, Marion, Rush, Shelby65 min
Jun 20, 10:26 AM EDTSpecial Weather StatementINDHendricks49 min
Jun 20, 10:28 AM EDTSpecial Weather StatementINDClinton, Tippecanoe47 min
Jun 20, 11:01 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren4 hr
Jun 20, 11:05 AM EDTAreal Flood AdvisoryINDDecatur, Hancock, Rush, Shelby4 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDShelby9 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDBartholomew, Jackson48 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan11 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDGreene, Owen4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox6 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike11 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDGibson, Knox12 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo6 days
Jun 20, 11:34 AM EDTAreal Flood WarningINDBoone, Clinton, Hamilton, Tipton3 hr
Jun 20, 2:57 PM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren24 hr
Jun 20, 3:01 PM EDTAreal Flood WarningINDBartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more24 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.